# SDR AWXA200400572

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON RT PROFILE SILL FORWARD OF THE R-2 DOOR AT FR 66.  MAINTENANCE CUT OUT CORRODED SECTION OF PROFILE SILL AT FR 66; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW A319 SRM 53-41-14 FIG 201.
